×

On the Fekete-Szegö problem for concave univalent functions. (English) Zbl 1202.30015

Summary: We consider the Fekete-Szegö problem with real parameter \(\lambda \) for the class \(\text{Co}(\alpha )\) of concave univalent functions.

MSC:

30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Avkhadiev, F.G.; Pommerenke, Ch.; Wirths, K.-J., Sharp inequalities for the coefficient of concave schlicht functions, Comment. math. helv., 81, 801-807, (2006) · Zbl 1210.30005
[2] Avkhadiev, F.G.; Wirths, K.-J., Concave schlicht functions with bounded opening angle at infinity, Lobachevskii J. math., 17, 3-10, (2005) · Zbl 1071.30005
[3] Bhowmik, B.; Ponnusamy, S.; Wirths, K.-J., Unbounded convex polygons, Blaschke products and concave schlicht functions, Indian J. math., 50, 339-349, (2008) · Zbl 1161.30006
[4] Bhowmik, B.; Ponnusamy, S.; Wirths, K.-J., Characterization and the pre-Schwarzian norm estimate for concave univalent functions, Monatsh. math., 161, 59-75, (2010) · Zbl 1201.30008
[5] Choi, J.H.; Kim, Y.C.; Sugawa, T., A general approach to the Fekete-szegö problem, J. math. soc. Japan, 59, 3, 707-727, (2007) · Zbl 1132.30007
[6] Cruz, L.; Pommerenke, Ch., On concave univalent functions, Complex var. elliptic equ., 52, 153-159, (2007) · Zbl 1125.30006
[7] Fekete, M.; Szegö, G., Eine bemerkung über ungerade schlichte funktionen, J. lond. math. soc., 8, 85-89, (1933) · JFM 59.0347.04
[8] Koepf, W., On the Fekete-szegö problem for close-to-convex functions, Proc. amer. math. soc., 101, 89-95, (1987) · Zbl 0635.30019
[9] Koepf, W., On the Fekete-szegö problem for close-to-convex functions II, Arch. math., 49, 420-433, (1987) · Zbl 0635.30020
[10] London, R.R., Fekete-szegö inequalities for close-to convex functions, Proc. amer. math. soc., 117, 947-950, (1993) · Zbl 0771.30007
[11] Ma, W.; Minda, D., A unified treatment of some special classes of univalent functions, (), 157-169 · Zbl 0823.30007
[12] Pfluger, A., The Fekete-szegö inequality by a variational method, Ann. acad. sci. fenn. ser. A I math., 10, 447-454, (1985) · Zbl 0598.30031
[13] Pfluger, A., The Fekete-szegö inequality for complex parameters, Complex var. theory appl., 7, 1-3, 149-160, (1986) · Zbl 0553.30002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.